# SDR HEEA967774

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21240
- Make and model: Bell 206L-1
- Aircraft serial: 45647
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 206075447007
- Condition: Wrong Parts
- Location: Dc Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REGULATOR NEEDS EVALUATION FOR CORRECT CIRCUIT BOARDS.
